MathSciNet Relay Station
MathSciNet bibliographic data
MR1069049 28A75
Haase, Hermann The packing theorem and packing measure. Math. Nachr. 146 (1990), 77–84.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement